... which must be taken with food? Some of my meds indicate that if they cause nausea, they should be taken with food. Will the coating action of Pepto make it improbable that the meds will be absorbed?
30 Sep 2010
No, medicines can still be absorbed in the presence of Pepto-Bismol.
The following drugs can interact with bismuth subsalicylate (Pepto-Bismol)
Tell your doctor if you are using any of these:
a blood thinner such as warfarin (Coumadin);
insulin or diabetes medications you take by mouth;
medications to treat gout, such as probenecid (Benemid) or sulfinpyrazone (Anturane);
medication used to prevent blood clots, such as alteplase (Activase), streptokinase (Kabikinase, Streptase), and urokinase (Abbokinase);
salicylates such as aspirin, Novasal, Doan's Extra Strength, Salflex, Tricosal, and others; or
a tetracycline antibiotic, including doxycycline (Adoxa, Doryx, Oracea, Vibramycin), minocycline (Dynacin, Minocin, Solodyn, Vectrin), and others.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Inhibitors do? I.E. I was weened off Prilosec due to this known prob., but still take a Zantac 150 @ h.s. for bad reflux ~3-5 times /week. ...
1 answer • 8 Jan 2012
I am taking lots of medication following a heart attack. Could the drugs be causing my nausea
4 answers • 23 Jan 2013
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
... upset stomach, now she's asleep.
5 answers • 11 Mar 2013
.T3 and pepto interaction or where to find interaction.
0 answers • 27 Feb 2014
it's my second day on the zpak and my stomach was bothering me so i took some pepto. will that harm me or interact with the drug in anyway?
0 answers • 30 Mar 2015